# SDR QMLA2025042120051

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N341AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: EC7232
- Aircraft time: 3,600 hours, 12,338 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: MS2951212
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, EN ROUTE TO A SCENE. CREW FIRST REPORTED FUEL SMELL, THEN A FEW SECONDS LATER I SMELLED FUEL. MOMENTS LATER CREW REPORTED SMELLING SMOKE, WHICH I SMELLED OR GOT A VISUAL ON. I THEN PROCEEDED TO DO A PRECAUTIONARY
LANDING IN A NEARBY FIELD WITH OUT INCIDENCE. FOUND FUEL SEEPING FROM MAIN FUEL LINE, REPLACED O-RING, NO DEFECTS NOTED.  THIS AIRCRAFT HAS BEEN RETURNED TO REVENUE SERVICE, REF # MEC-008572
